# SDR DALA2020033102108

- Difficulty date: March 28, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N836DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31947
- Aircraft time: 17,594 hours, 6,676 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3836 FILLET PANEL 193AL FWD OF LMLG HAS SMALL PUNCTURE. CORRECTIVE ACTION: REMOVED DAMAGE AND POTTED CORE PER B737-900 SRM 53-40-70. INSTALLED PERMANENT REPAIR PER B737-900 SRM 53-40-70-2R PROCEDURE 1. (6736887).
